# SDR ASOA2014062410741

- Difficulty date: May 25, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 24,955 hours, 17,483 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 280, BULKHEAD WEB CORRODED.   BLENDED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-11-10-201-003-A01.  COMPLIED WITH ECTC REO670-53-11-594 01 AND GREO 670-53-11-594, REV.
